MathSciNet Relay Station
MathSciNet bibliographic data
MR145320 46.10 (46.35)
Beurling, Arne; Livingston, A. E. A theorem on duality mappings in Banach spaces. Ark. Mat. 4 1962 405–411 (1962).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement